Lips/smile uneven. What is my next option? (Photo)

So I had juvederm in June and had some of the product injected into the right side underneath my lips. I then had juvederm again a week ago, the injector injected some into my right nasolabial fold. She then tried to fix the uneveness in the left side but said it didn't not help. What is my next option? Should I go to some else? Also not happy with how the right lip on top is higher. Im very unhappy. I'm thinking about possibly fillers underneath my eyes, would this affect this at all?

Doctor Answers 6

Lip Injections and Uneven

I would wait two weeks to see the full effects of the injection and return to my treating physician.  If they feel it cannot be corrected then you might want to consider a second opinion from a board certified dermatologist who specializes in cosmetic injections.  Best, Dr. Green

Uneveness

At this point, yes, it sounds as if it would be a good idea to get a second opinion. I would strongly suggest that you see a board certified plastic surgeon or cosmetic dermatologist since when it comes to injectables, skill is of paramount importance. Best, Dr. Nazarian

Sheila S. Nazarian, MD
Beverly Hills Plastic Surgeon
4.9 out of 5 stars 52 reviews

Uneveness after lip filler

Injection of lip filler is an exacting technical issue as creating symmetry is the goal. Uneveness early on after injection can be the result of swelling and further correction should wait. If the swelling persists after this point further injections or dissolving of filler may be necessary to create a more symmetrical appearance.

In your case, it has been a longer period of time and the asymmetry has persisted.  Seek the assistance of an experienced injector.

Anil R. Shah, MD
Chicago Facial Plastic Surgeon
4.8 out of 5 stars 144 reviews

Filler

The best person to help you is your treating physician. I suggest you see them in person or see another board certified surgeon or physician in your area. An in-person evaluation is needed to adequately evaluate your situation and options.

The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.

Asif Pirani, MD, FRCS(C)
Toronto Plastic Surgeon
5.0 out of 5 stars 35 reviews

Filler unevenness

Fillers are not just there to be injected willy nilly.  You should find someone who is experienced.  This is where art and science comes together.  Volume augmentation is an art form.  Each patient has inherent asymmetries. This is natural but the injector should recognize this and make adjustments based on that.
Touch up injections are often needed and is not a bad thing..it shows that the injector is a perfectionist and tries to get this right.  Having said this, it becomes important to have a good relationship with the same injector and stay with that injector. 
At this point, I would recommend waiting this out. Good chance that you will make this worse chasing it with more and more filler at this point.
Good luck
Bhupesh Vasisht, MD
South Shore Plastic Surgery 

Bhupesh Vasisht, MD
Voorhees Plastic Surgeon
5.0 out of 5 stars 77 reviews

Unhappy Results With Fillers

I suggest finding someone you can develop a relationship with.  Fillers are an art and often touch ups are needed or more product than anticipated.  Find someone you trust and will work with you to get the best results.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.